# SDR RRXA97074

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Loose
- Location: Lt Anti-Skid
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON GEAR EXTENSION INTO JFK, LAO AND LAT ANTI-SKID LIGHT ON IN F/W.  MAINTENANCE FOUND LOOSE CANNON PLUG ON LEFT LANDING GEAR (ANTI-SKID CONTROL VALVE).  CLEANED AND SECURED SAME, OPS CHECK NORMAL.
